# SDR DALA1257391803

- Difficulty date: November 26, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29698
- Aircraft time: 48,175 hours, 10,482 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 317 S28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED A SCRATCH AND DENT AT BS 317 S28R.  THE SUBJECT SCRATCH AND DENT WAS CAUSED BY GROUND DAMAGE.  THE DENT IS 0.070- DEEP WHILE THE AMOUNT OF MATERIAL REMOVED IS THE MAXIMUM OF .012 DEEP (REVA).  TIME LIMITED REPAIR IAW SECTION 3 OF REV B, REF ERA 486623-14 COMPLETED IDENTIFY IAW PS 900-3-6, NR 4 AND CLASSIFY AS MAJOR REPAIR.
